# SDR CALA2017030600554

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 50,653 hours, 21,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 2AB EMERGENCY EXIT PATH LIGHTS FAILS TO ILLUMINATE WHEN TESTED.  SECURED CONNECTOR UNDER SEAT,OPS CKD OK
